Journals / Hacettepe Journal of Mathematics and Statistics / 2011 / Cilt: 40 - Sayı: 2

New Ostrowski Type Inequalities for m-Convex Functions and Applications ABSTRACT | FULL TEXT

Pages
135–145
Publication Date
2011-02-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

KAVURMACI, H., ÖZDEMİR, M., AVCI, M. (2011). New Ostrowski Type Inequalities for m-Convex Functions and Applications ABSTRACT | FULL TEXT. Hacettepe Journal of Mathematics and Statistics, Cilt: 40 - Sayı: 2, 135–145. https://ajindex.com/articles/669704

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (14)

  1. Alomari, M. and Darus, M. Some Ostrowski’s type inequalities for convex functions with applications, RGMIA Res. Rep. Coll. 13 (1), Article 3, 2010.
  2. Alomari, M, Darus, M, Dragomir, S. S. and Cerone, P. Ostrowski’s inequalities for functions whose derivatives are s-convex in the second sense, RGMIA Res. Rep. Coll. 12, Supplement, Article 15, 2009.
  3. Bakula, M. K., ¨Ozdemir, M. E. and Peˇcari´c, J. Hadamard type inequalities for m-convex and (α, m)-convex functions, J. Inequal. Pure & Appl. Math. 9, Article 96, 2008.
  4. Bakula, M. K., Peˇcari´c, J. and Ribiˇci´c, M. Companion inequalities to Jensen’s inequality for m-convex and(α, m)-convex functions, J. Inequal. Pure & Appl. Math. 7, Article 194, 2006.
  5. Barnett, N. S., Cerone, P., Dragomir, S. S., Pinheiro, M. R. and Sofo, A. Ostrowski type inequalities for functions whose modulus of derivatives are convex and applications, RGMIA Res. Rep. Coll. 5 (2), Article 1, 2002.
  6. Cerone, P., Dragomir, S. S. and Roumeliotis, J. An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications, RGMIA Res. Rep. Coll. 1 (1), Article 4, 1998.
  7. Dragomir, S. S., Cho, Y. J. and Kim, S. S. Inequalities of Hadamard’s type for Lipschitzian mappings and their applications, J. Math. Anal. Appl. 245 (2), 489–501, 2000.
  8. Dragomir, S. S. and Sofo, A. Ostrowski type inequalities for functions whose derivatives are convex, Proceedings of the 4th International Conference on Modelling and Simulation, Victoria University, Melbourne, Australia, November 11–13, 2002, RGMIA Res. Rep. Coll. 5, Supplement, Article 30, 2002.
  9. Dragomir, S. S. and Toader, G. Some inequalities for m-convex functions, Studia Univ. Babe¸s-Bolyai Math. 38 (1), 21–28, 1993.
  10. Dragomir, S. S. and Wang, S. Applications of Ostrowski’s inequality to the estimation of error bounds for some special means and some numerical quadrature rules, Appl. Math. Lett. 11, 105–109, 1998.
  11. Kirmaci, U. S. Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comput. 147, 137–146, 2004.
  12. Pearce, C. E. M. and Peˇcari´c, J. Inequalities for differentiable mappings with application to special means and quadrature formula, Appl. Math. Lett. 13, 51–55, 2000.
  13. Set, E., ¨Ozdemir, M. E. and Sarıkaya, M. Z. Inequalities of Hermite-Hadamard’s type for functions whose derivatives absolute values are m-convex, RGMIA Res. Rep. Coll. 13, Sup- plement, Article 5, 2010.
  14. Toader, G. Some generalizations of the conv